RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Komarov, Mikhail Anatol'evich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:1540
Abstract pages:3247
Full texts:500
References:477
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person33263
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. M. A. Komarov, “A lower bound for the $L_2[-1, 1]$-norm of the logarithmic derivative of polynomials with zeros on the unit circle”, Probl. Anal. Issues Anal., 8(26):2 (2019),  67–72  mathnet  isi
2018
2. M. A. Komarov, “On approximation by special differences of simplest fractions”, Algebra i Analiz, 30:4 (2018),  47–60  mathnet
3. V. I. Danchenko, M. A. Komarov, P. V. Chunaev, “Extremal and approximative properties of simple partial fractions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 12,  9–49  mathnet
4. M. A. Komarov, “Approximation by linear fractional transformations of simple partial fractions and their differences”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 3,  29–40  mathnet; Russian Math. (Iz. VUZ), 62:3 (2018), 23–33  isi  scopus
5. M. A. Komarov, “Estimates of the Best Approximation of Polynomials by Simple Partial Fractions”, Mat. Zametki, 104:6 (2018),  851–862  mathnet  elib; Math. Notes, 104:6 (2018), 848–858  isi  scopus
6. M. A. Komarov, “On approximation of the rational functions, whose integral is single-valued on $\mathbb{C}$, by differences of simplest fractions”, Probl. Anal. Issues Anal., 7(25):special issue (2018),  63–71  mathnet  isi  elib
2017
7. M. A. Komarov, “A criterion for the best uniform approximation by simple partial fractions in terms of alternance. II”, Izv. RAN. Ser. Mat., 81:3 (2017),  109–133  mathnet  mathscinet  elib; Izv. Math., 81:3 (2017), 568–591  isi  scopus
2015
8. M. A. Komarov, “A criterion for the best uniform approximation by simple partial fractions in terms of alternance”, Izv. RAN. Ser. Mat., 79:3 (2015),  3–22  mathnet  mathscinet  zmath  elib; Izv. Math., 79:3 (2015), 431–448  isi  scopus
9. M. A. Komarov, “Best Approximation Rate of Constants by Simple Partial Fractions and Chebyshev Alternance”, Mat. Zametki, 97:5 (2015),  718–732  mathnet  mathscinet  elib; Math. Notes, 97:5 (2015), 725–737  isi  scopus
2014
10. M. A. Komarov, “A criterion for the solvability of the multiple interpolation problem by simple partial fractions”, Sibirsk. Mat. Zh., 55:4 (2014),  750–763  mathnet  mathscinet; Siberian Math. J., 55:4 (2014), 611–621  isi  scopus
2013
11. M. A. Komarov, “An example of nonuniqueness of a simple partial fraction of the best uniform approximation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 9,  28–37  mathnet; Russian Math. (Iz. VUZ), 57:9 (2013), 22–30  scopus
12. M. A. Komarov, “A Criterion for the Best Approximation of Constants by Simple Partial Fractions”, Mat. Zametki, 93:2 (2013),  209–215  mathnet  mathscinet  zmath  elib; Math. Notes, 93:2 (2013), 250–256  isi  elib  scopus
2011
13. M. A. Komarov, “Structure of the local controllability set for a family of $2$-systems on a plane near the zero indicatrix point”, CMFD, 42 (2011),  134–151  mathnet  mathscinet; Journal of Mathematical Sciences, 199:6 (2014), 667–686  scopus
2008
14. M. A. Komarov, “Local controllability in generic two-parameter families of bidynamical systems on the plane”, Uspekhi Mat. Nauk, 63:2(380) (2008),  169–170  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:2 (2008), 366–368  isi  elib  scopus
15. A. A. Davydov, M. A. Komarov, “Local Controllability Bifurcations in Families of Bidynamical Systems on the Plane”, Tr. Mat. Inst. Steklova, 261 (2008),  87–96  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 261 (2008), 84–93  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019